# SDR ASAA2017040920409

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,043 hours, 10,336 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP 4 HOURS INTO ETOPS FLIGHT. PERFORMED SATCOM LOCKUP ABNORMAL PROCEDURE. GROUNDED - YES. VERIFIED SATCOM OPS CHECK OK, REF FIM TASK 23-15 TASK 801.
